Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 151, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 25, 2010, 11:50 AM EDT for 6 counties in Pennsylvania. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2010, 11:50 AM EDT (15:50 UTC)
- Expired
- Jul 25, 2010, 12:45 PM EDT
- In force
- 55 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Fulton County, PA, Huntingdon County, PA, Somerset County, PA
The radar
The State College radar (KCCX), 87 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 11:29 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 3.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 607 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1349 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 9:37 AM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jul 25, 9:37 AM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 937 AM EDT SUN JUL 25 2010 .SYNOPSIS... A COLD FRONT PUSH SOUTH ACROSS PENNSYLVANIA TODAY. HIGH PRESSURE WILL BUILD INTO THE REGION EARLY NEXT WEEK. ANOTHER COLD FRONT WILL LIKELY PASS THROUGH THE AREA LATE WEDNESDAY OR THURSDAY. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... SHOWERS AND THUNDERSTORMS AHEAD OF THE COLD FRONT ARE MOVING ACROSS NORTHERN PA. ONE STORM OVER MCKEAN AND POTTER HAS SHOWN SOME WEAK ROTATION. RAINFALL ESTIMATES UNDER THE STORMS ARE IN THE 0.50 TO 1.50 INCH RANGE. THE MORE EAST-WEST ORIENTED SHOWERS WILL TRACK ACROSS WARREN...MCKEAN...POTTER AND TIOGA COUNTIES THIS AM. BUMPED POPS TO OVER 80 PERCENT UP THERE. A MORE N-S ORIENTED LINE OF SHOWERS AND THUNDERSTORMS OVER OHIO SHOULD TRIGGER MORE WIDESPREAD RAINFALL MOVING WEST TO EAST LATER THIS AFTERNOON AND EVENING. DEEP MOISTURE AND STRONG WINDS SUGGEST SOME SEVERE POTENTIAL. DUE TO TIMING AND SHEAR SOUTHERN/SOUTHEASTERN AREAS COULD SEE A LATE DAY POTENTIAL FOR SCATTERED SEVERE STORMS. UNTIL THEN CENTRAL AND SOUTHERN AREAS WILL SEE THE SAME HOT...HUMID AIR MASS OF PREVIOUS DAY REMAIN IN PLACE ACROSS THE S TIER...SO HEAT INDICES MAY ONCE AGAIN APPROACH 100F ACROSS THE LOWER SUSQ VALLEY. HOWEVER...CLOUD COVER AND ENCROACHING CONVECTION LEADS TO TOO MUCH UNCERTAINTY TO ISSUE HEAT ADV NOW. CURRENT THINKING IS WE WILL FALL JUST SHORT OF ADV CRITERIA. COOLER AND DRIER IS DUE LATER THIS EVENING. && .SHORT TERM /7 PM THIS EVENING THROUGH 6 PM MONDAY/... MUCH COOLER AND DRIER AIR MASS OVERSPREADS THE REGION IN WAKE OF FROPA TONIGHT. DIMINISHING WINDS...CLEARING SKIES AND RECENT RAINFALL ALL POINT TOWARD PATCHY FOG LATE TONIGHT. BEST CHC OF DENSE FOG APPEARS TO BE IN THE DEEP RIVER/STREAM VALLEYS OF NW PA. OVERNIGHT LOWS NR 50F WILL BE AT LEAST 25F COOLER THAN WATER TEMPS...WHICH IS USUALLY A GOOD PREDICTOR OF DENSE VALLEY FOG UP THERE. SFC HI PRES AND ASSOCIATED DRY AIR MASS SHOULD ENSURE ABUNDANT SUNSHINE ACROSS CENTRAL PA MONDAY. ENS MEAN 850 TEMPS NR 15C WILL SUPPORT HIGHS FROM THE U70S ALLEGHENY MTNS...TO M80S SUSQ VALLEY. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... SFC HI PRES AND ASSOCIATED NEGATIVE PWAT ANOMALIES IN GEFS DATA SUGGEST ANOTHER COOL MORNING EARLY TUESDAY. PATCHY VALLEY FOG ALSO LIKELY...GIVEN THE CALM WIND AND RELATIVELY WARM RIVER WATERS. TEMPS SHOULD BEGIN TO REBOUND THRU MIDWEEK...AS SFC HIGH DRIFTS OFF THE COAST AND WARMER RETURN SW FLOW SETS UP. IN FACT...HIGHS LIKELY TO RETURN TO ABV NORMAL READINGS BY WED WITH MAX TEMPS NR 90F BASED ON LATEST GEFS 850T. RELATIVE GOOD AGREEMENT AMONG MED RANGE ENSEMBLE AND OPER MDL DATA...LENDING SOME CONFIDENCE TO TIMING OF LATE WEEK SHORTWAVE/COLD FRONT. HAVE INCLUDED CHC OF TSRA LATE WED AND THURS. DEEP NWRLY FLOW SUGGESTS DRY WX FRI/SAT WITH TEMPS RELATIVELY COOL COMPARED TO WHAT CENTRAL PA HAS EXPERIENCED SO FAR THIS MONTH. && .AVIATION /14Z SUNDAY THROUGH THURSDAY/... AT 12Z...SOME AREAS OF MVFR CIGS HANGING IN THE HIGHER TERRAIN BUT THIS WILL MIX OUT WITHIN AN HOUR OR TWO. THEN ATTENTION WILL TURN TO SHOWERS/THUNDERSTORMS INITIALLY DEVELOPING IN THE NW AND SLIDING SE ACROSS THE STATE LATER THIS MORNING AND AFTERNOON AHEAD OF COLD FRONT. THESE WILL INITIALLY IMPACT KBFD INTERMITTANTLY THROUGH 18Z...THEN THE CENTRAL PORTIONS OF THE STATE BETWEEN 15-21Z...AND FINALLY IN THE SE AFTER 20Z. EXPECT LOCAL AREAS OF MVFR/IFR CONDITIONS IN HEAVIER SHOWERS/TSTMS WHICH MAY BE ACCOMPANIED BY LOCALLY STRONG GUSTY WINDS ACROSS SOUTHERN HALF OF CWA...THOUGH MUCH OF THE TIME AT ANY PARTICULAR LOCATION WILL BE VFR. AS THE FRONT PUSHES SOUTH THROUGH THE DAY...WEATHER WILL IMPROVE DRAMATICALLY. DRIER AIR WILL MOVE IN...WITH CLEARING SKIES STARTING AROUND 18Z AT KBFD AND 00Z AT KMDT...BEGINNING A SEVERAL DAY PERIOD OF EXCELLENT FLYING WEATHER OUTSIDE OF SOME EARLY MORNING VALLEY FOG ACROSS THE NORTH. OUTLOOK... MON-TUE...MAINLY VFR. WED-THU...MAINLY VFR. SCT AFTN SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...FITZGERALD NEAR TERM...GRUMM/FITZGERALD SHORT TERM...FITZGERALD LONG TERM...FITZGERALD/MARTIN AVIATION...RXR
Hazardous weather outlook, Jul 25, 11:40 AM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1140 AM EDT SUN JUL 25 2010 PAZ004>006-010>012-017>019-037-041-042-045-046-049-051-053-261545- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-MONTOUR-COLUMBIA- 1140 AM EDT SUN JUL 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STORMS WITH GUSTY WINDS ARE POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ024>028-033>036-050-052-056>059-063>066-261545- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-SNYDER-NORTHUMBERLAND-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 1140 AM EDT SUN JUL 25 2010 ...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MARTIN
In the hours before
Special weather statement, Jul 25, 9:35 AM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
935 AM EDT SUN JUL 25 2010
PAZ004-005-010-251430-
ELK PA-MCKEAN PA-WARREN PA-
935 AM EDT SUN JUL 25 2010
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ELK...SOUTHERN
WARREN AND SOUTHWESTERN MCKEAN COUNTIES...
AT 930 AM EDT...A STRONG THUNDERSTORM WAS 20 MILES NORTH OF OIL
CITY...MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR GRAND VALLEY AROUND 950 AM...GARLAND AROUND
1000 AM...TIDIOUTE AROUND 1005 AM...YOUNGSVILLE AROUND 1010 AM...
CHAPMAN STATE PARK AROUND 1025 AM AND SHEFFIELD AROUND 1030 AM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
STATE ROAD 59...STATE ROAD 66.
PERSONS ACROSS THE AREA SHOULD SEEK SHELTER IF THREATENING
WEATHER OCCURS OR A WARNING IS ISSUED.
LAT...LON 4186 7962 4189 7879 4146 7884 4148 7897
4162 7896 4162 7898 4162 7961 4163 7962
4183 7963
FORECASTER: MARTINSpecial weather statement, Jul 25, 9:46 AM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
946 AM EDT SUN JUL 25 2010
PAZ004>006-251445-
MCKEAN PA-POTTER PA-WARREN PA-
946 AM EDT SUN JUL 25 2010
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...NORTHERN
MCKEAN AND NORTHWESTERN POTTER COUNTIES...
AT 943 AM EDT...A STRONG THUNDERSTORM WAS 16 MILES NORTHEAST OF
WARREN...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR LEWIS RUN AROUND 1005 AM...BRADFORD AROUND
1010 AM...REW AROUND 1020 AM...ELDRED AROUND 1030 AM AND
SHINGLEHOUSE AROUND 1045 AM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...STATE ROAD
46...STATE ROAD 446.
LAT...LON 4201 7813 4199 7801 4183 7803 4188 7904
4200 7903
FORECASTER: MARTINSpecial weather statement, Jul 25, 10:24 AM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1024 AM EDT SUN JUL 25 2010
PAZ004>006-010-011-251530-
CAMERON PA-ELK PA-MCKEAN PA-POTTER PA-WARREN PA-
1024 AM EDT SUN JUL 25 2010
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CAMERON...
NORTHERN ELK...SOUTHEASTERN WARREN...SOUTHERN MCKEAN AND SOUTHWESTERN
POTTER COUNTIES...
AT 1021 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM KANE
TO KANE TO 22 MILES SOUTH OF WARREN...MOVING EAST AT 45 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. A PERIOD OF
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL BE NEAR
WESTLINE...MARSHBURG...JAMES CITY...AND WETMORE AROUND 1030
AM...KINZUA BRIDGE STATE PARK...CYCLONE...WILCOX...AND MOUNT JEWETT
AROUND 1040 AM...SMETHPORT AND RIDGWAY AROUND 1050 AM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 59...STATE ROAD 66...STATE ROAD 120...STATE ROAD 255.
LAT...LON 4171 7777 4149 7794 4147 7799 4146 7800
4134 7825 4144 7897 4146 7898 4146 7897
4162 7896 4162 7911 4163 7911 4165 7908
4187 7892
FORECASTER: RHGSpecial weather statement, Jul 25, 10:28 AM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1028 AM EDT SUN JUL 25 2010
PAZ006-037-041-042-251530-
NORTHERN LYCOMING PA-POTTER PA-SULLIVAN PA-TIOGA PA-
1028 AM EDT SUN JUL 25 2010
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LYCOMING...NORTHWESTERN
SULLIVAN...SOUTHEASTERN POTTER AND SOUTHERN TIOGA COUNTIES...
AT 1025 AM EDT...A STRONG THUNDERSTORM WAS NEAR MANSFIELD...MOVING
SOUTHEAST AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR OGDENSBURG AROUND 1040 AM...SHUNK AROUND
1055 AM...LINCOLN FALLS AROUND 1100 AM...FORKSVILLE AROUND 1105
AM...OVERTON AROUND 1110 AM...AND NEAR LAPORTE AROUND 1120 AM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...
ROUTE 220...STATE ROAD 14.
LAT...LON 4160 7687 4156 7638 4146 7651 4148 7774
4177 7723 4177 7690
FORECASTER: MARTINSpecial weather statement, Jul 25, 10:41 AM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1041 AM EDT SUN JUL 25 2010 PAZ006-037-251545- POTTER PA-TIOGA PA- 1041 AM EDT SUN JUL 25 2010 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN POTTER AND NORTHWESTERN TIOGA COUNTIES... AT 1038 AM EDT...A STRONG THUNDERSTORM WAS 22 MILES SOUTHEAST OF OLEAN...MOVING EAST AT 40 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR GENESEE AROUND 1055 AM...DENTON HILL STATE PARK AROUND 1100 AM...ULYSSES...AND LYMAN RUN STATE PARK AROUND 1105 AM...HARRISON VALLEY AROUND 1110 AM...GALETON AROUND 1115 AM...GAINES AND WESTFIELD AROUND 1120 AM. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD 449. LAT...LON 4165 7746 4178 7821 4200 7821 4201 7728 FORECASTER: MARTIN
Special weather statement, Jul 25, 11:19 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1119 AM EDT SUN JUL 25 2010
PAZ024-025-251545-
BLAIR PA-CAMBRIA PA-
1119 AM EDT SUN JUL 25 2010
...A STRONG THUNDERSTORM WILL AFFECT CAMBRIA AND SOUTHWESTERN BLAIR
COUNTIES...
AT 1116 AM EDT...A CLUSTER OF STRONG THUNDERSTORMS WERE NEAR
INDIANA...MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR WESTMONT AROUND 1125 AM...VINTONDALE
AROUND 1130 AM...BELSANO AROUND 1135 AM...COLVER AROUND 1140 AM AND
CARROLLTOWN AROUND 1145 AM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 219...ROUTE 422...STATE ROAD 56.
LAT...LON 4037 7899 4039 7900 4063 7885 4066 7884
4066 7850 4029 7853 4029 7855 4032 7861
4032 7863 4030 7864 4031 7904
FORECASTER: MARTINThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:03 PM EDT | Special Weather Statement | CTP | Clinton | 42 min |
| Jul 24, 8:14 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 76 min |
| Jul 24, 8:18 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 42 min |
| Jul 24, 8:35 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 40 min |
| Jul 24, 8:57 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Columbia, Lycoming, Montour, Northumberland and 2 more | 78 min |
| Jul 24, 9:07 PM EDT | Special Weather Statement | CTP | Clearfield | 23 min |
| Jul 24, 9:45 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 29 min |
| Jul 24, 9:59 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 46 min |
| Jul 24, 10:10 PM EDT | Special Weather Statement | CTP | Clearfield | 35 min |
| Jul 24, 10:32 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin, Snyder | 43 min |
| Jul 24, 11:16 PM EDT | Special Weather Statement | CTP | Dauphin | 14 min |
| Jul 24, 11:35 PM EDT | Special Weather Statement | CTP | Dauphin | 25 min |
| Jul 24, 11:57 PM EDT | Special Weather Statement | CTP | Lebanon | 33 min |
| Jul 25, 8:34 AM EDT | Special Weather Statement | CTP | McKean | 56 min |
| Jul 25, 8:35 AM EDT | Special Weather Statement | CTP | Warren | 55 min |
| Jul 25, 8:41 AM EDT | Areal Flood Advisory | CTP | McKean, Warren | 3 hr |
| Jul 25, 9:27 AM EDT | Special Weather Statement | CTP | Potter, Tioga | 63 min |
| Jul 25, 9:35 AM EDT | Special Weather Statement | CTP | Warren | 55 min |
| Jul 25, 9:46 AM EDT | Special Weather Statement | CTP | McKean | 59 min |
| Jul 25, 10:24 AM EDT | Special Weather Statement | CTP | Cameron, Elk, McKean | 66 min |
| Jul 25, 10:28 AM EDT | Special Weather Statement | CTP | Tioga | 62 min |
| Jul 25, 10:35 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Potter, Sullivan and 1 more | 55 min |
| Jul 25, 10:41 AM EDT | Special Weather Statement | CTP | Potter | 64 min |
| Jul 25, 11:19 AM EDT | Special Weather Statement | CTP | Cambria | 26 min |
| Jul 25, 11:42 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Lycoming, Potter | 63 min |
| Jul 25, 12:06 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 54 min |
| Jul 25, 12:29 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lebanon, Perry | 61 min |
| Jul 25, 12:37 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Franklin, Fulton, Huntingdon and 4 more | 3 hr |
| Jul 25, 12:44 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Union | 46 min |
| Jul 25, 12:46 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 3 more | 59 min |
| Jul 25, 1:03 PM EDT | Tornado Warning | CTP | Dauphin, Lancaster | 27 min |
| Jul 25, 1:15 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 60 min |
| Jul 25, 1:22 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill, Snyder, Union | 38 min |
| Jul 25, 1:28 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Lebanon, York | 77 min |
| Jul 25, 1:38 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 52 min |
| Jul 25, 1:54 PM EDT | Special Weather Statement | CTP | Schuylkill | 51 min |
| Jul 25, 2:06 PM EDT | Tornado Warning | CTP | York | 24 min |
| Jul 25, 2:33 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 42 min |
| Jul 25, 2:38 PM EDT | Areal Flood Advisory | CTP | Adams, Lancaster, York | 3 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.